Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Injury to foot causing sprain, taken naxopren, now have frozen toes, numbness in foot. Remedy?

Hey there. Ok so i went to the er two-three weeks ago my friend had landed on my foot it was very swollen and had a big lump on it he advised me it was a sprain in my foot i then went to get naproxen that he gave me and im now done that prescription... its been two to three weeks and now my toes are always cold and my whole foot is numb... should i consult another doctor or is this 100% normal and should stop soon ?? Please help !
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.
Numbness in foot might be due to injury to superficial nerve fibres during sprain. Do not worry, it will recover gradually as healing process progresses. Doing hot fomatation will be helpful. You can take some methylcobalamine tablets after prescription of your doctor.
Hope this will helps you.
Dr Saurabh gupta
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor